# SDR SIMA20140727002

- Difficulty date: July 27, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 36,591 hours, 33,433 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BLEED 2 LEAK ON EICAS WITH LEAK ILLUMINATED ON BLEED 2 BUTTON.  OPERATIONS CHECKED GOOD IAW AMM 36-11-05.  OK FOR SERVICE.
